Back to Search
Start Over
Commutative finitely generated algebras satisfying ((yx)x)x=0 are solvable
- Source :
- ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, Artículos CONICYT, CONICYT Chile, instacron:CONICYT, Rocky Mountain J. Math. 39, no. 3 (2009), 757-764
- Publication Year :
- 2009
- Publisher :
- ROCKY MT MATH CONSORTIUM, 2009.
Details
- Language :
- English
- Database :
- OpenAIRE
- Journal :
- ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, Artículos CONICYT, CONICYT Chile, instacron:CONICYT, Rocky Mountain J. Math. 39, no. 3 (2009), 757-764
- Accession number :
- edsair.doi.dedup.....31b38f5632597a4b508d2fba968fff96